# SDR AWXA200500260

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 49,094 hours, 22,016 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake Assy
- Part number: 831A000002
- Part serial: 00456
- Condition: Out Of Adjust
- Location: Lt Wing
- Part time: 49,096 hours, 22,016 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PHX EN ROUTE FROM ATL WHEN SELECTING FLAPS 1 THE SLATS LOCKED OUT AT SLATS 1, FOLLOWED ECAM INSTRUCTIONS AND PERFORMED PRECAUTIONARY LANDING.  MAINTENANCE TROUBLESHOT SLAY SYS PER TSM 27-81-00-810-815 AND FOUND LT WING TIP BRAKE ASSY BREAK OUT FORCE AT 80 IN LBS, LIMIT IS 44 IN LBS.  R & R LT WING TIP BRAKE ASSY IAW AMM 27-81-00-000, OPS CHECK OF SLAT SYS GOOD.  VENDOR REPORTED THAT RETURN OF WING TIP BRAKE SN 456 WAS JUSTIFIED AND CONFIRMED NOTING ON DISASSEMBLY THAT SPRING, FIG. 4-5A OF CMM 27-09-12 REV 8, WAS UNDERSIZED AND BALL BEARING, FIG 3-140A AND FIG 4-100A FROM CMM 27-09-12 REV. 8, WAS RUNNING ROUGH.  UNIT WAS TESTED AND OVERHAULED IAW CMM 27-09-12 REV. 8
